T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Solving fuzzy fractional Riccati differential equations by the variational iteration method

( Volume 2 Issue 11,November 2015 ) OPEN ACCESS

Ekhtiar Khodadadi, Mesut Karabacak, Ercan Çelik


This paper deals with the solutions of fuzzy fractional differential equations (FFDEs) under Caputo H-differentiability by variational iteration method. The variational iteration method has been applied in solving fuzzy fractional Riccati differential equations with fuzzy initial conditions. This method is illustrated by solving two examples.

Paper Statistics:

Total View : 455 | Downloads : 446 | Page No: 35-40 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.